# SDR AALA20100518TUL01

- Difficulty date: May 18, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 50,626 hours, 24,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LEFT CRACKED AFT OF STATION 1418.  ACCOMPLISHED SPLICE REPAIR PER AARD 53-30-00-2.
